American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter Borwein and Kevin G. Hare. Non-trivial quadratic approximations to zero of a family of cubic Pisot numbers. Trans. Amer. Math. Soc. 355 (2003) 4767-4779. MR 1997583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. M. Borwein and P. B. Borwein. A cubic counterpart of Jacobi's identity and the AGM . Trans. Amer. Math. Soc. 323 (1991) 691-701. MR 1010408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1